Cialis with grapefruit

Common Questions and Answers about Cialis with grapefruit

cialis

Julie, if you’re going to drink a lot of grapefruit juice and include it with other meds, be sure to discuss it with the doctor.
To address your initial question, the problem with Grapefruit juice is that there's medications it reacts with, mostly I think by negating their effects. If you're taking medications best to check with your Doc. Far more useful at first, to take note of your overall diet. Make sure you eat a lot of fruit, veg and fish. Stay away from processed foods and white breads, heavy startches and fatty meats. Watch how much iron you're getting, and still get enough to keep the vitamin C processing.
There can be some biological reasons-- but don't discount the emotional and psychological possibilities as well. If you take the pill with other medications, drink grapefruit juice or drink alcohol you may impede the efficacy of the drug. If you have kept the drug a long time and stored it in a hot place or even too cold a place, the drug can be affected. You should also check and see if you missed a dose.
Blood levels of cyclosporine are increased if taken with grapefruit juice. A plausible mechanism involves the combined inhibition of enteric CYP3A4 and P-glycoprotein, which potentially leads to serious adverse events (e.g., nephrotoxicity).Blood levels of tacrolimus (Prograf) can also be equally affected for the same reason as with cyclosporine.
Drugs That Interact With Grapefruit Juice Here are some drugs that interact with grapefruit juice. Check with your doctor or pharmacist if you're concerned about any of your medications.
I was prepared to Praise God whatever the outcome from the bone, CT, and prostascint scans, but I am overjoyed with the results that there is no cancer. My doctor is perplexed by the high PSA numbers, but for now we proceed with the normal routine of blood tests every three months. John Piper's short treatise on "Not Wasting Your Cancer" with addendums by David Powlinson has been a great resource for me.
hi i had a vasectomy about 4 weeks ago, within an hour of being home the right testicle swelled to grapefruit size. obviously with no experiance of the procedure i thought it may have been normal swelling,, but im a lot of pain i phoned the doc that did the procedure. he suggested it was an allergic reaction to the anasetic. looking back now with a clearer head i cant see how id get that one side only.
MedHelp Health Answers